Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the remedy for drug induced low vision ?

My mother aged 71yr. is having low vision/ blurred vision . As per opthomologisit Right eye is afftected with CRVO there is no possibility of gain vision where is left eye is also having low vision, but it is not having affect. About, past history, she is under treatment of tuburculor synovities and treatment of antitubculour is continued from last 8 months. Doctors are doubting that, left eye is affected drug induced. But they are not at any concurrences for further treatment. Please advise.
Asked On : Sun, 5 Jun 2011
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good day
Ethambutol of the Anti-tubercular drugs can present as vision disturbance. Does she have problem with colour vision, especially seeing less green colour. Take her to the Ophthalmologist.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor